Asymptotic Expansion of the Solution to a Partially Dissipative System of Equations with a Multizone Boundary Layer
- 12 Downloads
An asymptotic expansion with respect to a small parameter is constructed and proved for the solution of the boundary value problem for a singularly perturbed stationary partially dissipative system of equations in the case when one of the equations of the degenerate system has a double root. The multiplicity of this root leads to a multizone boundary layer, so the standard algorithm for constructing an asymptotic expansion of a boundary-layer solution becomes insufficient and requires a substantial modification. The constructed asymptotic expansion is substantiated using the asymptotic method of differential inequalities.
Keywords:singularly perturbed partially dissipative system of equations multiple root of a degenerate equation multizone boundary layer
This work was supported by the Russian Foundation for Basic Research, project no. 18-01-00424.
- 6.N. N. Nefedov, “Method of differential inequalities for certain classes of nonlinear singularly perturbed problems with internal layers,” Differ. Uravn. 31 (7), 1132–1139 (1995).Google Scholar